Alert archive / Florida / Small Craft Advisories in 2021
Small Craft Advisory 32, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at May 18, 2021, 3:12 PM EDT. It took effect at May 19, 2021, 3:00 AM EDT. It was in force for 71 hr.
The area
The counties it named.
The facts
- Issued
- May 18, 2021, 3:12 PM EDT (19:12 UTC)
- In effect from
- May 19, 2021, 3:00 AM EDT
- Expired
- May 22, 2021, 2:23 AM EDT
- In force
- 71 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted.
846 WHUS72 KJAX 181912 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 312 PM EDT Tue May 18 2021 AMZ472-474-190900- /O.NEW.KJAX.SC.Y.0032.210519T0700Z-210521T0700Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 312 PM EDT Tue May 18 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM EDT FRIDAY... * WHAT...East winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 8 ft expected. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL from 20 to 60 NM. * WHEN...From 3 AM Wednesday to 3 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ454-470-190900- /O.NEW.KJAX.SC.Y.0032.210519T1600Z-210520T1400Z/ Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 312 PM EDT Tue May 18 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON WEDNESDAY TO 10 AM EDT THURSDAY... * WHAT...East winds 15 to 20 kt with gusts up to 25 kt and seas building to 5 to 8 ft expected. * WHERE...Coastal waters from St. Augustine to Flagler Beach FL out 20 NM and Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM. * WHEN...From noon Wednesday to 10 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
11 follow-up statements
176 WHUS72 KJAX 190654 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 254 AM EDT Wed May 19 2021 AMZ472-474-192100- /O.CON.KJAX.SC.Y.0032.210519T0700Z-210521T0700Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 254 AM EDT Wed May 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT FRIDAY... * WHAT...East winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 3 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ454-470-192100- /O.CON.KJAX.SC.Y.0032.210519T1600Z-210520T1400Z/ Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 254 AM EDT Wed May 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 AM EDT THURSDAY... * WHAT...East winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 ft expected. * WHERE...Coastal waters from St. Augustine to Flagler Beach FL out 20 NM and Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM. * WHEN...From noon today to 10 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
060 WHUS72 KJAX 191349 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 949 AM EDT Wed May 19 2021 AMZ452-192200- /O.EXA.KJAX.SC.Y.0032.210519T1600Z-210520T1400Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- 949 AM EDT Wed May 19 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT THURSDAY... * WHAT...East winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 ft expected. * WHERE...Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM. * WHEN...Until 10 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ472-474-192200- /O.CON.KJAX.SC.Y.0032.000000T0000Z-210521T0700Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 949 AM EDT Wed May 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT FRIDAY... * WHAT...East winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 3 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ454-470-192200- /O.CON.KJAX.SC.Y.0032.210519T1600Z-210520T1400Z/ Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 949 AM EDT Wed May 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY... * WHAT...East winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 ft expected. * WHERE...Coastal waters from St. Augustine to Flagler Beach FL out 20 NM and Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM. * WHEN...Until 10 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
709 WHUS72 KJAX 191918 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 318 PM EDT Wed May 19 2021 AMZ452-454-470-200900- /O.CON.KJAX.SC.Y.0032.000000T0000Z-210520T1400Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 318 PM EDT Wed May 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY... * WHAT...East winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL out to 20 NM. * WHEN...Until 10 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ472-474-200900- /O.CON.KJAX.SC.Y.0032.000000T0000Z-210521T0700Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 318 PM EDT Wed May 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT FRIDAY... * WHAT...East winds 20 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 3 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
969 WHUS72 KJAX 200626 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 226 AM EDT Thu May 20 2021 AMZ452-454-470-202100- /O.EXT.KJAX.SC.Y.0032.000000T0000Z-210520T2100Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 226 AM EDT Thu May 20 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...East winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL out to 20 NM and Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ472-474-202100- /O.EXT.KJAX.SC.Y.0032.000000T0000Z-210521T1000Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 226 AM EDT Thu May 20 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT FRIDAY... * WHAT...East winds 15 to 20 kt with gusts up to 30 kt and seas 6 to 8 ft. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 6 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
279 WHUS72 KJAX 201447 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 1047 AM EDT Thu May 20 2021 AMZ452-454-470-202300- /O.EXT.KJAX.SC.Y.0032.000000T0000Z-210521T0100Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 1047 AM EDT Thu May 20 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS EVENING... * WHAT...East winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL out to 20 NM. * WHEN...Until 9 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ472-474-202300- /O.CON.KJAX.SC.Y.0032.000000T0000Z-210521T1000Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 1047 AM EDT Thu May 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... * WHAT...East winds 15 to 20 kt with gusts up to 30 kt and seas 6 to 7 ft. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 6 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
168 WHUS72 KJAX 201921 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 321 PM EDT Thu May 20 2021 AMZ452-454-470-210200- /O.EXT.KJAX.SC.Y.0032.000000T0000Z-210521T0200Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 321 PM EDT Thu May 20 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...East winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL out to 20 NM. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ472-474-210900- /O.EXT.KJAX.SC.Y.0032.000000T0000Z-210522T0300Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 321 PM EDT Thu May 20 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT FRIDAY... * WHAT...East winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 11 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
158 WHUS72 KJAX 210055 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 855 PM EDT Thu May 20 2021 AMZ452-454-470-210200- /O.EXT.KJAX.SC.Y.0032.000000T0000Z-210521T0100Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 855 PM EDT Thu May 20 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS EVENING... * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL out to 20 NM. * WHEN...Until 9 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ472-474-210900- /O.CON.KJAX.SC.Y.0032.000000T0000Z-210522T0300Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 855 PM EDT Thu May 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT FRIDAY... * WHAT...East winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 11 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
040 WHUS72 KJAX 210634 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 234 AM EDT Fri May 21 2021 AMZ472-474-212100- /O.EXT.KJAX.SC.Y.0032.000000T0000Z-210522T0900Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 234 AM EDT Fri May 21 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SATURDAY... * WHAT...East winds 15 to 20 kt with gusts up to 30 kt and seas 6 to 7 ft. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 5 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
766 WHUS72 KJAX 211251 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 851 AM EDT Fri May 21 2021 AMZ472-474-212130- /O.CON.KJAX.SC.Y.0032.000000T0000Z-210522T0900Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 851 AM EDT Fri May 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... * WHAT...East winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 5 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
630 WHUS72 KJAX 211926 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 326 PM EDT Fri May 21 2021 AMZ472-474-220900- /O.CON.KJAX.SC.Y.0032.000000T0000Z-210522T0900Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 326 PM EDT Fri May 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... * WHAT...East winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 5 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
821 WHUS72 KJAX 220623 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 223 AM EDT Sat May 22 2021 AMZ472-474-220730- /O.CAN.KJAX.SC.Y.0032.000000T0000Z-210522T0900Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 223 AM EDT Sat May 22 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Small Craft Exercise Caution conditions will linger today with East winds at 15 to 20 knots and seas of 4 to 6 feet. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at May 18, 2:01 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, May 18, 2:01 PM EDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
201 PM EDT Tue May 18 2021
.AVIATION...
[Through 18Z Wednesday]
VFR conditions will prevail at the regional terminals through at
least 03Z Wednesday. Periods of broken ceilings of 3,500-4,500
feet are expected, with brief light showers possible at the
coastal terminals and JAX. Easterly surface winds will remain
sustained at 10-15 knots and gusty through around 03Z, followed by
sustained speeds remaining around 10 knots at the coastal
terminals overnight and decreasing to around 5 knots inland. MVFR
ceilings of 2,500-3,000 feet will also be possible at the coastal
terminals towards 12Z Wednesday, but confidence was too low to
include in the latest TAF issuance.
&&
.PREV DISCUSSION [951 AM EDT]...
.Short Term.../Wednesday through Friday night/...
For Wednesday, surface high pressure will be centered to the north
in the morning, then more toward the northeast Wednesday afternoon.
The region will also be under a 500mb high. A weak inverted surface
trough will be over the coastal waters in the morning, and as the
high moves more toward the northeast this feature along with a
few showers will move ashore. The upper high will provide a fairly
stable airmass, so only expecting a few light rain showers. The
onshore flow will yield highs cooler at the beaches, with coastal
highs around 80, to the middle 80s inland.
Surface high pressure to the north northeast Wednesday night into
Thursday, will build south closer to area. Region will remain
under 500mb high. Expecting dry weather. With continued onshore
flow, night time temperatures will be highest at the coast, and
lowest during the day. Wednesday night lows will range from the
upper 60s at the coast to the lower 60s inland. Highs Thursday
will range from around 80 at the coast, to the middle 80s inland.
The highs at the surface and 500mb will move more toward the
northwest Thursday night through Friday night. With this pattern the
onshore flow will continue, but there will be more of a component
from the northeast. The dry weather is expected to continue. The
overall temperature pattern will be the same as Wednesday night
into Thursday.
Due to the onshore flow and enhanced pressure gradient, winds will
become gusty during the days, especially at the coast.
.Long Term.../Saturday through Monday/...
A cold front will move into the southeastern US on Saturday. The
boundary is expected to remain just north of the forecast area
through this period. There is little in the way of moisture with
this feature, so limited potential for showers. In general,
temperatures will moderate through this period, with highs in the
90s becoming common, except right at the beaches.
...MARINE...
High pressure will strengthen north of the local waters through
the week which will continue a persistent fetch of easterly flow
and elevated seas. A high rip current risk in effect for all area
beaches due to this increased onshore flow. Small Craft Advisory
potential returns Wednesday and continues through Friday due to
building combined seas.
Rip Currents: High Risk today through late Wednesday for NE FL
and SE GA beaches
.MARINE...
Strengthening high pressure centered along the Mid-Atlantic coast
will create increasing easterly winds before noon, with speeds
reaching Caution levels of 15-20 knots early this afternoon as
seas build to Caution levels of 4-6 feet late this afternoon and
evening. Weak coastal troughing may generate isolated showers over
our waters through Wednesday. Small Craft Advisory conditions
will then overspread our local waters on Wednesday, with strong
easterly winds increasing to 20-25 knots and seas building to 5-7
feet. These conditions will likely continue through Friday
evening. High pressure will then weaken beginning on Friday night
as it pushes southward towards our area.
Rip Currents / Rough Surf: A high risk of deadly rip currents is
expected through Friday at all area beaches due to strong easterly
winds and building seas, with breakers of 5-6 feet expected along
the St. Johns and Flagler County coasts on Wednesday and Thursday.
.FIRE WEATHER...
Breezy easterly surface and transport winds are expected through
Thursday, creating marginally high dispersion values at inland
locations. Windy conditions will prevail at coastal locations.
Minimum relative humidity values will fall to around 35 percent
for locations along the Interstate 75 corridor during the next few
afternoons.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 60 82 59 83 57 / 0 30 0 0 0
SSI 68 80 67 80 67 / 10 10 0 0 0
JAX 65 81 64 81 64 / 20 0 0 0 0
SGJ 67 79 66 80 67 / 10 10 0 0 0
GNV 61 84 60 83 59 / 0 10 10 0 0
OCF 62 86 63 86 62 / 0 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late Wednesday night for Coastal
Duval-Coastal Flagler-Coastal Nassau-Coastal St. Johns.
GA...High Rip Current Risk through late Wednesday night for Coastal
Camden-Coastal Glynn.
AM...None.
&&The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 2:13 AM EDT | Rip Current Statement | JAX | Duval, Flagler, Nassau | 7 days |
Nearby
Small Craft Advisories in Florida, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.